# SDR SWI2024F00000

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 38,662 hours, 28,475 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L COWL A/I CAUTION MESSAGE WHEN USING THE COWL ANTI ICE. DID THE QRH THOUGH IT CLEARED ON ITS OWN. (FILED CLOSED)UPON ARRIVAL TO AIRCRAFT FOUND L COWL A/I VALVE OPEN CAUTION MESSAGE WITHOUT VALVE BEING COMMANDED AND DURING OPERATIONAL CHECKS OF L COWL A/I VALVE PER CRJ 700 AMM 30-22-01, FOUND L COWL A/I VALVE TO BE CLOSED WHEN COMMANDED OPEN AND OPEN WHEN COMMANDED CLOSED. PERFORMED TROUBLESHOOTING OF L COWL A/I PER CRJ 700 FIM 30-22-01. UPON TROUBLESHOOTING DETERMINED THAT THE K6S RELAY WITHIN JB11 PCB 1 WAS MAJOR CAUSE OF FAULT ISSUE, REMOVED AND REPLACED PCB 1 IN JB11 PER CRJ 700 AMM 24-06-03, UPON SUBSEQUENT OPERATIONAL TESTS, L COWL A/I VALVE WORKS INTERMITTENTLY BUT STILL NO FIX. AFTER CONTINUED TROUBLESHOOTING REMOVED AND REPLACED L COWL A/I VALVE WITH A SERVICEABLE UNIT PER CRJ 700 AM 30-22-01, AFTER MULTIPLE OPERATIONAL CHECKS, L COWL A/I VALVE NOW FUNCTIONS NORMALLY AND DOES AS COMMANDED, ALL OPS CHECKS GOOD, A/C OK FOR SERVICE.
